Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 18, 2012, 4:24 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2012, 4:24 AM EDT (08:24 UTC)
- Expired
- Apr 18, 2012, 4:18 PM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
061 WHUS71 KBOX 180824 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 AM EDT WED APR 18 2012 ANZ254-255-181630- /O.NEW.KBOX.SC.Y.0042.120418T0824Z-120418T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 424 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-181630- /O.NEW.KBOX.SC.Y.0042.120418T1200Z-120418T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 424 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
495 WHUS71 KBOX 181328 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 928 AM EDT WED APR 18 2012 ANZ250-254-255-182130- /O.CON.KBOX.SC.Y.0042.000000T0000Z-120418T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 928 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
799 WHUS71 KBOX 182018 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EDT WED APR 18 2012 ANZ250-254-255-190430- /O.CAN.KBOX.SC.Y.0042.000000T0000Z-120418T2200Z/ /O.NEW.KBOX.SW.Y.0011.120418T2018Z-120420T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 418 PM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ251-190430- /O.NEW.KBOX.SW.Y.0011.120418T2018Z-120420T1000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 418 PM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 4:15 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 18, 4:15 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EDT WED APR 18 2012
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY MOVE ACROSS THE REGION WITH CONTINUED DRY
WEATHER THROUGH FRIDAY AND PERHAPS SATURDAY ALONG WITH ABOVE NORMAL
TEMPERATURES. A SERIES OF LOW PRESSURE SYSTEMS MAY CAUSE SOME MUCH
NEEDED RAIN LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPS RUNNING WARMER THAN MODEL FORECASTS WHILE DEWPTS CONTINUE MUCH
LOWER THAN FORECAST AT 07Z DUE TO LACK OF DECOUPLING OF THE WINDS
WHICH HAVE STIRRED THROUGH THE NIGHT AS WELL AS HIGH CLOUDS ALLOWING
ENOUGH OF A BLANKET ACROSS THE REGION TO KEEP TEMPS FROM FREE
FALLING. WINDS MAY BRIEFLY DECOUPLE PRIOR TO SUNRISE AS THEY START
TO VEER TO A MORE NORTHERLY DIRECTION.
N-S ELONGATED HIGH PRES FROM WESTERN QUEBEC THROUGH THE EASTERN
LAKES AND DOWN THE APPALACHIANS EARLY THIS MORNING WILL ONLY SLOWLY
SHIFT E DURING THE DAY AS UPPER LEVEL LONG WAVE TROUGH ALSO SLOWLY
PUSHES E. NOTING HIGH CLOUDS RIDING IN THE UPPER LEVEL SW FLOW
ACROSS THE REGION...SO EXPECT THESE TO LINGER AT LEAST THROUGH
MIDDAY THEN WILL SLOWLY SHIFT S. SKIES SHOULD BECOME MOSTLY SUNNY
MAINLY NEAR AND N OF THE MASS PIKE BY MIDDAY...BUT MID AND HIGH
CLOUDS WILL LINGER ESPECIALLY ALONG THE S COAST.
H850 TEMPS DROP DURING THE DAY AS THE UPPER LEVEL TROUGH APPROACHES
SO EXPECT DAYTIME HIGHS ONLY IN THE 60S FOR THE MOST PART...THOUGH
WILL HOLD IN THE MID-UPPER 50S ALONG THE E COAST AS WINDS BECOME
LIGHT THOUGH SHIFT TO NE-E.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
ALL SHORT RANGE MODELS INDICATING THE UPPER LEVEL TROUGH SLOWING AS
MOVES TO THE E COAST. ALSO NOTING A DISTURBANCE TRYING TO FORM
ACROSS THE MID ATLC STATES WITH SOME MOISTURE TRYING TO WORK UP THE
COAST. SOME OF THE MODELS TRY TO WORK LIGHT PRECIP UNDERNEATH THE
RIDGE ACROSS CENTRAL AND SOUTHERN AREAS. HOWEVER...DRY SURFACE
AIRMASS REMAINS IN PLACE THOUGH DEWPTS WILL BE SLOWLY RISING AS
WINDS BECOME SE-S ALBEIT LIGHT. AT THIS POINT...FEEL THIS WILL BE
MAINLY ALOFT. HAVE KEPT A DRY FORECAST GOING.
WILL SEE MID AND HIGH LEVEL CLOUDS TRY TO WORK INTO THE REGION...BUT
FOR NOW KEPT MOST CLOUDS ACROSS S RI/S COASTAL MA AND FURTHER S WITH
MOSTLY CLEAR SKIES FURTHER N. EXPECT OVERNIGHT LOWS MAINLY IN THE
30S TO LOWER 40S EXCEPT THE MID 40S IN THE URBAN CENTERS.
THURSDAY...
ANY MOISTURE THAT TRIES TO WORK INTO SOUTHERN AREAS WILL SHIFT
OFFSHORE EARLY AS THE HIGH CROSSES THE REGION. EXPECT MAINLY MOSTLY
SUNNY SKIES...THOUGH SOME MID AND HIGH CLOUDS MAY LINGER. HIGHS WILL
BE IN THE MID 60S TO LOWER 70S AWAY FROM THE S COAST...WHERE TEMPS
WILL ONLY BE IN THE MID 50S TO LOWER 60S WITH INCREASING S-SW WINDS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
* ABOVE NORMAL TEMPERATURES THURSDAY THROUGH SATURDAY
* RAIN IS LIKELY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK
OVERVIEW AND MODEL PREFERENCES...
18/00Z...LONG RANGE MODEL SUITE IN REASONABLE AGREEMENT INTO SAT.
THE DISAGREEMENT SAT NIGHT INTO EARLY NEXT WEEK IS TYPICAL AT THIS
TIME RANGE WHEN DEALING WITH A DEEP CUTOFF. THERE ARE
DISAGREEMENTS ON THE SYNOPTIC PATTERN AROUND A SRN STREAM CUTOFF
AND THE INTERACTION OF A NRN WAVE DIVING FROM CENTRAL CANADA.
ATTM...FEEL THAT THE SLIGHTLY MORE AMPLIFIED SOLN GIVEN IN THE
ECMWF IS FAVORED. LIKE THIS PRIMARILY DUE TO ITS SOLN REGARDING
THE WRN ATLANTIC RIDGE...A FEATURE WHICH IT HAS HANDLED WELL...AND
ALSO REGARD ITS SKILL OF LATE BEYOND DAY 4. WILL TAPER FORECAST
TOWARD ITS SOLN. IT IS INTERESTING THAT IN EITHER
CASE...CONFIDENCE IS HIGHER THAN NORMAL IN A PERIOD OF MUCH NEEDED
RAIN LATE IN THE WEEKEND AND EARLY NEXT WEEK DESPITE THESE
SYNOPTIC AND MESO-SCALE DIFFERENCES. ALSO PREFER THE ECMWF BY MID
NEXT WEEK DUE TO BRINGING THE HIGH PRES FASTER THAN THE
GFS...GIVEN THAT STRONG RIDGING IS BUILDING RAPIDLY W OF THE
REGION.
DETAILS...
THU NIGHT INTO SAT...
STRONG HIGH PRES WILL BE SHIFTING E AS UPPER LVL STEERING FLOW
BECOMES MORE ZONAL. THIS IS DUE TO SUBTROPICAL RIDGING MOVING INTO
THE WRN ATLANTIC IN RESPONSE TO CUTOFF LOW OVER THE SE CONUS. THIS
WILL ALLOW FOR WEAK WAA AND INCREASING MOISTURE AS WARM FRONT
MOVES THROUGH SRN NEW ENGLAND. DESPITE THE WEAK WAA/ISENTROPIC
LIFT/MOISTURE...SOUNDINGS SUGGEST THAT DRY SUBSIDENCE REMAINS IN
PLACE THROUGH SAT...SO HAVE HELD OFF ON ANY WIDESPREAD
PRECIPITATION THROUGH SAT. FRI...H85 TEMPS ARE PROGGED TO REACH
+7-8C TO +10C BY SAT. FEEL THAT BL MIXING SHOULD REACH THIS LVL
WITHOUT MUCH TROUBLE...SO EXPECTING HIGHS IN THE 70S IN FRI. SAT
HIGHS ARE A BIT IN QUESTION AS EXPECT INCREASING CLOUDS AS THE
COLUMN MOISTENS...THEREFORE...MAY ONLY SEE 70S AGAIN DESPITE
INCREASING LOW TO MID LVL TEMPS.
SAT NIGHT INTO MON NIGHT...
SLOW MOVING CUTOFF LOW IN SE CONUS WILL BEGIN TO INTERACT WITH
NRN STREAM WAVE DIVING SE FROM CANADA DURING THIS PERIOD...AND
WHILE THE RESULTS ARE STILL IN DISAGREEMENT...CONFIDENCE IS FAIRLY
HIGH THAT THE IMPACTS WILL BE FORE A PROLONGED PERIOD OF MUCH
NEEDED RAINFALL FOR SRN NEW ENGLAND. ATTM...IT APPEARS NRN STREAM
LOW WILL ACTUALLY PULL ENERGY FROM THE CUTOFF...ALLOWING IT TO
OPEN AND BEGIN TO LIFT NE. THIS RESULTS IN GULF OF MEXICO
CYCLOGENESIS WHICH THEN SHIFTS N ALONG THE ATLANTIC
SEABOARD...WHICH IS IN FAIR AGREEMENT BETWEEN MODELS. GIVEN THIS
FAVORED TRAJECTORY...CONDITIONS ARE RIPE FOR INCREASING MOISTURE.
THIS WHOLE SYSTEM IS FED BY SLY 40-50 KT LLJ AND FAVORED POLEWARD
EXIT REGION OF UPPER LVL JET STREAK. GIVEN THAT SOUNDINGS FAVOR
PWAT VALUES +1.00 INCHES AND THE WAVE IS DEEP AND SLOW MOVING WITH
THIS JET ENERGY...A LONG TERM PERIOD OF RAIN IS LIKELY...AND WILL
CONTINUE PREVIOUS SHIFT THINKING OF AT LEAST A PERIOD OF LIKELY
POPS. THERE ARE STILL SOME SYNOPTIC AND MESO-SCALE DIFFERENCES TO
IRON OUT THAT WILL ULTIMATELY DETERMINE FINAL QPF TOTALS...BUT
ATTM IT APPEARS FINAL QPF TOTALS COULD BE IN THE 1-2 INCH RANGE.
TUE INTO WED....
DUE TO THE AMPLIFIED FLOW PATTERN...AND STRONG RIDGING OVER THE
GREAT LAKES RAPIDLY MOVING E...EXPECT RAIN TO COME TO AN END WITH
A TENDENCY TOWARD DRY WX BY MID WEEK.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 12Z...HIGH CONFIDENCE FOR VFR CONDITIONS.
WINDS BECOMING N WITH A FEW GUSTS UP TO 20-25 KT THROUGH 08Z-10Z...
THEN SHOULD DIMINISH.
TODAY THROUGH THURSDAY...HIGH CONFIDENCE FOR VFR.
KBOS TAF...HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH THURSDAY.
NW WIND GUSTS UP TO 20 KT THROUGH 08Z-09Z THEN SHOULD DIMINISH AS
THEY SHIFT TO N. OTHERWISE...EXPECT WINDS TO VEER TO E AROUND
MIDDAY...THEN SE-S TONIGHT.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THURSDAY NIGHT-FRIDAY...HIGH CONFIDENCE. VFR.
SATURDAY...MODERATE TO HIGH CONFIDENCE. VFR POSSIBLY BECOMING MVFR
ESPECIALLY IN NORTHERN MA AND SOUTHERN NH.
SATURDAY NIGHT...MODERATE CONFIDENCE. MVFR CONDITIONS WITH
SCATTERED SHOWERS. IFR ALSO POSSIBLE IN ISOLD FOG.
SUNDAY...MODERATE CONFIDENCE. MVFR WITH PERIODS OF IFR IN SHOWERS.
&&
.MARINE...
TODAY...N-NE WINDS PICK UP ON THE EASTERN OUTER WATERS. MAY SEE
GUSTS UP TO 25 KT FROM MID MORNING THROUGH THE AFTERNOON MAINLY E
AND S OF NANTUCKET AND CAPE COD. WAVE MODELS ALL INDICATING SLOWLY
BUILDING SEAS. NOTING LOW PRES WELL OFFSHORE...SO SUSPECT EAST
SWELLS WORKING INTO THE WATERS. DID NOTE SEAS UP TO 7 FT WELL E OF
NANTUCKET /BUOY 44011/. HIGH PRES WILL BUILD ACROSS...SO EXPECT
WINDS TO DIMINISH DURING THE AFTERNOON AS THEY VEER TO E-SE.
TONIGHT AND THURSDAY...EXPECT VARIABLE WINDS LESS THAN 10 KT TONIGHT
BECOMING S-SW AND PICKING UP TO 15 KT DURING THURSDAY. SEAS WILL BE
BUILDING TO AROUND 5-6 FT ON THE OUTER WATERS MAINLY IN E SWELLS.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THU NIGHT INTO SAT...
ALTHOUGH WINDS WILL GENERALLY BE BELOW SCA THRESHOLDS...AN
OCCASIONAL GUST TO 25 KT IS POSSIBLE ESPECIALLY OVER ERN WATERS
FRI INTO FRI NIGHT. SEAS HOWEVER...MAY LINGER AROUND 5 FT
ESPECIALLY OVER ERN OUTER WATERS. MARGINAL SCA MIGHT BE NEEDED.
SUN...
A SLOW MOVING AND DEEPENING AREA OF LOW PRES WILL AFFECT THE
WATERS BEGINNING SUN. EXPECTING BOTH S SWELL AND WINDS TO INCREASE
THROUGH THE PERIOD WITH SCA LIKELY.
&&
.FIRE WEATHER...
TODAY...RELATIVE HUMIDITIES WILL AGAIN TO FALL TO AROUND 15-20
PERCENT THIS AFTERNOON. HOWEVER...WITH HIGH PRES BUILDING INTO THE
REGION...EXPECT THE BRIEFLY GUSTY WINDS THIS MORNING TO DIMINISH.
HOWEVER...WITH SUCH DRY CONDITIONS ACROSS THE REGION...WILL SEE
ELEVATED FIRE WEATHER CONCERNS TO CONTINUE. PLAN ON ISSUING SPECIAL
WEATHER STATEMENT WITH ELEVATED FIRE WEATHER CONDITIONS MENTIONED.
THURSDAY...CONCERNS WILL BE ELEVATED AGAIN ON THURSDAY AS MINIMUM
RELATIVE HUMIDITIES DIP TO 20 TO 30 PERCENT. HOWEVER WINDS ARE NOT
EXPECTED TO REACH RED FLAG CRITERIA.
FRI AND SAT...
MIN RH VALUES WILL DIP TO 30 TO 25 PERCENT FRI...BUT ONLY TO ABOUT
40 PERCENT SAT. WINDS WILL ALSO BE STRONGEST ON FRI WITH ISOLATED
GUSTS TO 25 MPH POSSIBLE. WINDS ON SAT ARE EXPECTED TO BE LIGHTER.
THEREFORE...BEST CHANCE FOR ELEVATED FIRE WEATHER POTENTIAL LOOKS
TO BE FRI...WITH MODERATING CONDITIONS SAT.
&&
.HYDROLOGY...
THE U.S. DROUGHT MONITOR /ACCESSIBLE VIA HTTP:/WWW.DROUGHT.GOV/
INDICATES THAT SOUTHERN NEW ENGLAND IS IN A SHORT TERM MODERATE TO
SEVERE DROUGHT. THERE ARE DIFFERENT WAYS TO DEFINE DROUGHT. IN THE
CURRENT CASE FOR SOUTHERN NEW ENGLAND...AT THIS TIME THIS IS
PRIMARILY A METEOROLOGICAL DROUGHT WITH A SHARP HYDROLOGIC
RESPONSE. PRECIPITATION HAS BEEN ROUGHLY HALF OF NORMAL FOR MUCH
OF THE AREA SINCE JANUARY 1...AND RIVERS AND STREAMS HAVE RECEDED
TO UNUSUALLY LOW LEVELS FOR THIS TIME OF YEAR.
STARTING THIS WEEK...NWS TAUNTON WILL BEGIN ISSUING DROUGHT
STATEMENTS...WHICH WILL BE AVAILABLE VIA THE WEB AT
HTTP:/WWW.DROUGHT.GOV AND VIA OUR WEB SITE
HTTP:/WEATHER.GOV/BOSTON.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 6 PM EDT
THIS EVENING FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ254-
255.
&&
SYNOPSIS...DOODY/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...DOODY
AVIATION...DOODY/EVT
MARINE...DOODY/EVT
FIRE WEATHER...EVT/DOODY
HYDROLOGY...STAFFHazardous weather outlook, Apr 18, 3:57 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 357 AM EDT WED APR 18 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-190800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 357 AM EDT WED APR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-190800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 357 AM EDT WED APR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE LOW TO MODERATE PROBABILITY OF GALE FORCE WINDS SUN NIGHT INTO MON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:18 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 47 hr |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.